# SDR ABXA030021

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 451T2504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE BETWEEN STA 577 - 610, LBL - RBL 15, CORRODED SHEAR PANEL.  CORRODED SHEAR PANEL REMOVED, NEW SHEAR PANEL INSTALLED IAW SRM 51-40-02.
